| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of regq0844 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported by the customer "the picc clamp snapped when clamping after flushing the line.This was for a homecare patient using an elastomeric pump during home infusion.".